# SDR SIMA201009103

- Difficulty date: March 31, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 14,792 hours, 10,891 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3989 DURING THE TAXI THE FLIGHT ATTENDANT REPORTED A STRONG SULFUR SMELL WITH A THICK HAZE IN THE CABIN.  THE CREW ALSO RECEIVED A LEFT PACK AUTO FAIL CAUTION MESSAGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE PACK IAW CRJ-700 AMM 21-51-08.  THE OPERATIONAL TEST AND LEAK TEST WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
